Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 4

 
   

Unification and Generalization of Two Product Theorems of Srinivasa Ramanujan Associated with Quadruple Hypergeometric Functions

PP: 1225-1234
doi:10.18576/amis/110430
Author(s)
Mohammad Idris Qureshi, Mohd Shadab,
Abstract
The object of the present paper is to show that Ramanujanís two reduction formulas [Entries 24 and 22 in chapter 13 of Ramanujanís first notebook,see also Entries 18 and 16 in chapter 11 of Ramanujanís second notebook] for the products of two hypergeometric functions, can be unified and generalized for general quadruple Gaussian hypergeometric functions of Srivastava, Pathan and Saigo, using series rearrangement technique.Using the theory of bounded multiple sequences, further generalizations of two product theorems of Srinivasa Ramanujan, are also given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved